RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shapiro, Leonid Borisovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 22

Number of views:
This page:603
Abstract pages:3873
Full texts:1709
References:226
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.04 (Geometry and topology)
E-mail: ,

http://www.mathnet.ru/eng/person19673
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218632

Publications in Math-Net.Ru
2008
1. L. B. Shapiro, “On Valdivia-type universal topological algebras”, Uspekhi Mat. Nauk, 63:3(381) (2008),  167–168  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:3 (2008), 573–575  isi  scopus
1996
2. L. B. Shapiro, “On dense subspaces of diadic compact Hausdorff spaces”, Tr. Mat. Inst. Steklova, 212 (1996),  213–219  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 212 (1996), 203–208
1993
3. L. B. Shapiro, “On $\kappa$-metrizable compact Hausdorff spaces”, Dokl. Akad. Nauk, 333:3 (1993),  308–311  mathnet  mathscinet; Dokl. Math., 48:3 (1994), 534–538
4. L. B. Shapiro, “On the homogeneity of dyadic compact Hausdorff spaces”, Mat. Zametki, 54:4 (1993),  117–139  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 1058–1072  isi
1992
5. L. B. Shapiro, “Extension operators for functions and normal functors”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 1,  35–42  mathnet  mathscinet  zmath
1991
6. L. B. Shapiro, “On homogeneities of hyperspaces of dyadic bicompacta”, Mat. Zametki, 49:1 (1991),  120–126  mathnet  mathscinet  zmath; Math. Notes, 49:1 (1991), 85–88  isi
1988
7. L. B. Shapiro, “The category characteristic of a hyperspace”, Uspekhi Mat. Nauk, 43:4(262) (1988),  227–228  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 233–234  isi
1987
8. L. B. Shapiro, “On spaces that are coabsolute with dyadic compacta”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1077–1081  mathnet  mathscinet  zmath
1986
9. L. B. Shapiro, “Spaces that are co-absolute to the generalized Cantor discontinuum”, Dokl. Akad. Nauk SSSR, 288:6 (1986),  1322–1326  mathnet  mathscinet  zmath
1985
10. L. B. Shapiro, “Baire isomorphisms of spaces of uncountable weight”, Dokl. Akad. Nauk SSSR, 283:2 (1985),  321–325  mathnet  mathscinet  zmath
11. L. B. Shapiro, “Baire isomorphisms of spaces of weight $\omega_1$”, Dokl. Akad. Nauk SSSR, 281:2 (1985),  283–287  mathnet  mathscinet  zmath
12. V. I. Malykhin, L. B. Shapiro, “Pseudocompact groups without converging sequences”, Mat. Zametki, 37:1 (1985),  103–109  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 59–62  isi
13. L. B. Shapiro, “A counterexample in the theory of dyadic bicompacta”, Uspekhi Mat. Nauk, 40:5(245) (1985),  267–268  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 239–240
1982
14. L. B. Shapiro, “On the spectral representation of images of $\varkappa$-metrizable bicompacta”, Uspekhi Mat. Nauk, 37:2(224) (1982),  245–246  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 255–256  isi
1979
15. L. B. Shapiro, “Regular averaging operators”, Funktsional. Anal. i Prilozhen., 13:1 (1979),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:1 (1979), 71–72
16. L. B. Shapiro, “Spaces of probability measures”, Uspekhi Mat. Nauk, 34:2(206) (1979),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 249–250
1976
17. L. B. Shapiro, “On spaces of closed subsets of bicompacts”, Dokl. Akad. Nauk SSSR, 231:2 (1976),  295–298  mathnet  mathscinet  zmath
18. L. B. Shapiro, “The space of closed subsets of $D^{\aleph_2}$ is not a dyadic bicompact”, Dokl. Akad. Nauk SSSR, 228:6 (1976),  1302–1305  mathnet  mathscinet  zmath
19. L. B. Shapiro, “On absolutes of topological spaces and continuous mappings”, Dokl. Akad. Nauk SSSR, 226:3 (1976),  523–526  mathnet  mathscinet  zmath
20. V. I. Ponomarev, L. B. Shapiro, “Absolutes of topological spaces and their continuous maps”, Uspekhi Mat. Nauk, 31:5(191) (1976),  121–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:5 (1976), 138–154
1974
21. L. B. Shapiro, “Three examples in the theory of compactifications of topological spaces”, Dokl. Akad. Nauk SSSR, 217:4 (1974),  774–776  mathnet  mathscinet  zmath
22. L. B. Shapiro, “Reduction of the main problem on compactifications of Wallman type”, Dokl. Akad. Nauk SSSR, 217:1 (1974),  38–41  mathnet  mathscinet  zmath

1992
23. A. V. Arkhangel'skii, B. A. Pasynkov, V. I. Ponomarev, V. V. Fedorchuk, S. P. Gul'ko, V. I. Malykhin, A. L. Semenov, E. V. Shchepin, G. P. Amirdzhanov, A. P. Kombarov, D. V. Ranchin, V. V. Uspenskii, L. B. Shapiro, A. P. Shostak, “Boris Émil'evich Shapirovskii (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:6 (1992), 199–201  isi
1991
24. K. V. Brushlinskii, M. B. Gavrilov, I. M. Gel'fand, V. F. Dyachenko, A. V. Zabrodin, N. M. Korobov, S. P. Kurdyumov, A. A. Mal'tsev, D. E. Okhotsimskii, V. S. Ryaben'kii, Yu. M. Smirnov, V. M. Tikhomirov, R. P. Fedorenko, K. V. Khodataev, N. N. Chentsov, L. B. Shapiro, M. R. Shura-Bura, T. M. Eneev, “Oleg Vyacheslavovich Lokutsievskii (obituary)”, Uspekhi Mat. Nauk, 46:2(278) (1991),  203–204  mathnet  mathscinet; Russian Math. Surveys, 46:2 (1991), 233–235  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020